NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"gud evening doc, after taking cyproflox, Im experiencing rashes wth severe itching. is it advisable to take prednisolon and piriton? if no what should I take? "

    User Avatar
    A 30 years year old female asked:
    3 years ago
    gud evening doc, after taking cyproflox, Im experiencing rashes wth severe itching. is it advisable to take prednisolon and piriton? if no what should I take?
    Dr. 'Tayo A answered:
    3 years ago
    sorry about that. have u ever experienced this with ciprolox before? is the itchin generalized? what part of the body
    Doctors avatar
    User Avatar
    A 30 years year old female asked:
    3 years ago
    no I haven't experienced this b4 and d rashes ia all over d body. what can I do?
    Dr. 'Tayo A answered:
    3 years ago
    then, it.may be due to the ciproflox. as part of the side effect, it causes body rash. yes u may take the drugs together as theres no known drug/drug interaction btween the two. if no improvement afta few days of commencing the drug, u shud visit the hospital for adequate evaluation
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app